MAUDE Adverse Event Report: GN HEARING A/S GN HEARING; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN HEARING; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number XD7ITC-DWC-MP
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation.This is an initial report.
 
Event or Problem Description
Estimated date of incident (b)(6) 2024.It was reported that the shell broken aid sent with charging case for that aid as well.Further follow up is requested, but not yet received.
 
Event or Problem Description
Estimated date of incident february 2024.It was reported that the shell broken aid sent with charging case for that aid as well.Further follow up is requested, but not yet received.16apr2024, it has been confirmed that the incident did not cause harm to the user and it is unclear how the damage to the device appeared.No further information expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.16apr2024 manufacturer's investigation: technical investigation concluded: device history record review has been completed.No deviation or changes were found during manufacturing of the device.The clinical investigation concluded: it was reported that right in-the-canal custom made hearing aid shell is broken.It has been confirmed that the incident did not cause harm to the user and it is unclear how the damage appeared.No fault has been found in modeling process.Clinical conclusion is that the incident did not cause harm to the patient.Clinical evaluation according to clinical evaluation plan: despite testing against requirements for construction, there is still risk that a hearing aid may be damaged and potentially broken due to unexpected external mechanical force beyond typical use.Should a hearing aid break due to mechanical force, there is a possibility that the damage results in the creation of exposed sharp edges.These sharp edges could potentially cause harm in the ear canal, likely only superficial in nature.If the hearing aid is accidentally dropped to the floor and then cracked or shattered into pieces, it is evaluated as very unlikely that the users may get harmed due to sharp corners and edges as the damage itself is obvious to the users.It is evaluated as highly unlikely that the hearing aid would break in the ear unless force from an external source is present when considering the shell thickness of the hearing aid.Further, the user guide includes a caution not to use a broken hearing aid.Risk register reference: precise cause of the device damage is not known.Risks related to such device damage are generally known, considered in the risk analysis, mitigated, communicated to the user and deemed to be of an acceptable nature.Manufacturer's investigation.This is a final report.

Brand Name
GN HEARING
Common Device Name
HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key18952380
Report Number3005650109-2024-00031
Device Sequence Number7078452
Product Code OSM
UDI-Device Identifier05708296273539
UDI-Public05708296273539
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberXD7ITC-DWC-MP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale